# SDR AU000351

- Difficulty date: March 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337061320300
- Condition: Cracked
- Location: Mlg
- Part time: 34,022 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR ACTUATOR FORWARD AND AFT ATTACHMENT FITTINGS PNO D5337061320300 (FORWARD) AND PNO D5337061320200(AFT) CRACKED IN THE VERTICAL FLANGE. FOUND DURING EDDY CURRENT AND ULTRASONIC INSPECTION IAW AIRBUS SB A320-53A1135. CRACK LENGTHS 50MM (1.968IN) IN THE FORWARD FITTING AND 40MM (1.574IN)IN THE AFT FITTING.
